# SDR AALA202506137275

- Difficulty date: March 6, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE 3 FR16RH DOOR STOP 7 . CRACK DIRECTION 9 OCLOCK. CRACK DEPTH 0.100 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING #7 LOC BTW FR15 TO FR16 RH SIDE AND FASTENER I.A.W EA#362898, REPAIR DRAWING R53110074, DWG D53114097.
